| Catalog Number |
02.12.0210CRL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
07/04/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 1 month and a half after the primary surgery, the surgeon performed a washout and revised the liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 11 july 2023.Lot 2240898: (b)(4) items manufactured and released on 05-dec-2022.Expiration date: 2027-nov-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.